# SDR UALA2013041002419

- Difficulty date: April 9, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 47,742 hours, 12,213 cycles
- Engine: Pwa PW4056
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20224806U1
- Part serial: 118191
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 CABIN ALTITUDE AUTO STATUS MESSAGE.  REMOVED AND REPLACED OUTFLOW VALVE MOTOR PER AMM.
